Bladder irritation and pain with estroge... - Bladder Health UK

Bladder Health UK

649 members227 posts

Bladder irritation and pain with estrogen cream

Pinkruby701
Pinkruby701

Has anyone ever had irritation after using vaginal estrogen cream??? I had a total hysterectomy and have no ovaries. Just found out my estrogen level is a 40. It was a 70 a few months ago and now it's plummeted. I use the estrogen patch but have also been told to use the cream. It's a bioidentical cream with no allergens or irritants. It does NOT irritate my vagina. But whenever I use I wake up with bladder pain the next day. Could it be because the tissue is dries and irritated and it will just take time?? Or is it a histamine reaction?? I don't know.

4 Replies

It does take a while for things to settle down but you may need to try a different sort, I react to lots of them but I'm fine with Vagifem.

Pinkruby701
Pinkruby701 in reply to bantam12

Bantam,

Did you have bladder burning, irritation and frequency feeling with thr wrong creams??? I tried to get my doctor to give me vagifem but he wouldn't. I'll ask again.

bantam12
bantam12 in reply to Pinkruby701

Yes I have a very sensitive bladder anyway so doesn't take much to cause problems !

Why wouldn't he give you Vagifem ? It's one of the safest and so much easier to use than messy creams, I've been on it for years.

Pinkruby701
Pinkruby701 in reply to bantam12

Bantam,

He wouldn't give it to me because of cost. But cost is no issue to me. And my prescription coverage is pretty good. I've used estrace cream and it kills my bladder. Now...I'm on biodentical estrogen cream with no allergens in it and it's still irritating. Did you also try compounded estrogen cream with no allergens??

You may also like...